Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Medicine For Menstrual Cramps

Hi, I am a 31 years old female. I am married for 2 years however me and my husband has not planned for a baby yet. I am very much concerned about my menstrual cycle as I have observed some changes in it. In the month of october 2019 I got my periods on 23rd of october and then I got it on 25th november. I was expecting my next period to start anytime between 25th to 31st however I got my periods only by 7th of january. Nevertheless I was on a few antibiotics due to my pharyngitis in the month of january and acid reflux in the month of february and till now I haven't got my periods yet. I didn't have intercourse after my last month's period and I don't think I am pregnant. I am getting mild menstrual cramps from last few days however it's been already delayed and I still didn't get it. I also have high bp between 140- 150/ 100. Please help.

Dr. Karuna Chawla 97% (74234 ratings)
BHMS
Homeopathy Doctor, Noida
Hi, I am a 31 years old female. I am married for 2 years however me and my husband has not planned for a baby yet. I ...
Periods are not delayed because of acid reflux or antibiotics. Also ir bp is high. You need to start medicine for that. Also for delayed periods you need to do urine pregnancy test. It should be done 10 days after missing your period. For example if your date was 10th, then do the test on 20th. Before that it can give false negative or false positive test. If its negative then get your thyroid profile, cbc, fsh, prolactin, blood sugar fasting checked from some lab.If everything is normal then do an ultrasound of abdomen.For more details you can consult me.
Submit FeedbackFeedback

I am 21 year old, I had my period on 2nd of last month and about a week later I had an uti which lasted for about a week. Now my periods are late and I have been having cramps. What could be the problem?

Dr. Prakhar Singh 93% (3064 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am 21 year old, I had my period on 2nd of last month and about a week later I had an uti which lasted for about a w...
Menstrual cramps happen because of contractions in the uterus, or womb, which is a muscle. If it contracts too strongly during your menstrual cycle, it can press against nearby blood vessels. You may discuss your issue in detail to identify the actual cause and its probable solution. Let's connect over a call for better understanding. Thanks.
Submit FeedbackFeedback

I am a 23 year old female with a 7 week pregnancy. I administered mifepristone and then misoprostol after 24 hrs. Within 3 hrs I started bleeding. I have excessive bleeding and cramps since the past 2 hrs. My cramps now have become better but I continue to bleed. Is this normal as the amount of blood is scaring me.

Dr. Julie Mercy J David 91% (31661 ratings)
Erasmus Mundus Master in Adapted Physical Activity, MPT, BPTh/BPT
Physiotherapist, Chennai
I am a 23 year old female with a 7 week pregnancy. I administered mifepristone and then misoprostol after 24 hrs. Wit...
Not really as week before period you will not have any fluid discharge and also abdominal cramp might be due to menstrual cycles however this abdominal cramp is quite common in pregnancy women.
Submit FeedbackFeedback

I am a girl I have stomach ache commonly if I eat medicine it increases more please suggest me what kind of problem is this.

Dr. Prakhar Singh 93% (3064 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
I am a girl I have stomach ache commonly if I eat medicine it increases more please suggest me what kind of problem i...
The digestive system isn't the only cause of bellyaches. Menstrual cramps are a common cause of pain in the reproductive organs. Infections in the reproductive system, such as pelvic inflammatory disease or other STDs, also can cause belly pain in girls. Let's discuss your issue in detail to identify that actual cause and its best possible treatment.
Submit FeedbackFeedback

Hello. I had taken medicine regestrone for late periods and my periods came on 1st december (7 days later after the actual time). And I have sex on 6th december (5th day of my period). And on ,9th and 10 th december I have taken regestrone as contraceptive pill. Is it possible to get pregnant as on 16th december I felt little cramps and there is slight bleeding for two days which is black brown colour? Is it the symptom of pregnancy? Is it possible to get pregnant on having unprotected sex on 5, th day of my period? Or is it the symptom of early pregnancy?

Dr. Prakhar Singh 93% (3064 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Hello.
I had taken medicine regestrone for late periods and my periods came on 1st december (7 days later after the a...
There could be various possible reasons for irregular bleeding,your menstrual cycle can be disturbed if you change your method of contraception or you have an imbalance of the hormones oestrogen and progesterone. You may prevent also. Let's have a detailed discussion for better advice.
Submit FeedbackFeedback

33 year old. Last time I remember having my period was 13th October. Now I'm having cramp-like pains on my lower right side. It's periodic. I took 3 tests they are all negative. What should I do?

Dr. Karuna Chawla 97% (74234 ratings)
BHMS
Homeopathy Doctor, Noida
33 year old. Last time I remember having my period was 13th October. Now I'm having cramp-like pains on my lower righ...
You need to do tsh, cbc n blood sugar random at some lab. If it's normal then go for ultrasound of abdomen consult online with details.
1 person found this helpful
Submit FeedbackFeedback

Hello. I am henna, and I am 30, I recently had brain surgery on the 23rd of october, after a few days, I started having abdominal pain, which was intense, I went to a random general physician, he recommended an ultrasound, which showed hepatomegaly with bright echotexture of the liver and calcified granuloma measuring 2 mm in the right lobe of the liver. Doctor said, its nothing, gave some medicines for one week but nothing changed, pain was constant, next week he prescribed more medicines which also didn't help, yesterday, I completed his two week course, but pain is getting worse day by day. Its getting unbearable, what should I do?

Dr. Prakhar Singh 93% (3064 ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
Hello. I am henna, and I am 30, I recently had brain surgery on the 23rd of october, after a few days, I started havi...
Whether you've got a mild ache, sharp pain, or cramps, abdominal pain can have many causes. For instance, you might have indigestion, constipation, a stomach virus, or, if you're a woman, menstrual cramps. Other possible causes. Let's discuss your problem in detail for better advice and medication plan.
Submit FeedbackFeedback

My last period date was 25 oct now days I feel like vomiting and period like cramps. I took acidity tablet but no effect. What should I do?

Dr. Dholariya Sagar 93% (781 ratings)
MBBS, Fellowship in Hypertension, MD - Bio-Chemistry
General Physician, Ujjain
My last period date was 25 oct now days I feel like vomiting and period like cramps. I took acidity tablet but no eff...
IT COULD BE DUE TO OVULATION , INFLAMMATION OR MUSCLE SPASM TAKE SOME ANTI SPASMODIC AND ANTI EMETICS MEDICINE
Submit FeedbackFeedback

I took unwanted 72 on 13th after 4 days I did have my periods ie on 17th. Now my periods date is 15th. I took pregnancy test day before yesterday and it was negative. Also I am having abdominal cramps from few days. Will I get my periods on time? Or should I take some medicine to bring it on time.

Dr. Karuna Chawla 97% (74234 ratings)
BHMS
Homeopathy Doctor, Noida
I took unwanted 72 on 13th after 4 days I did have my periods ie on 17th. Now my periods date is 15th. I took pregnan...
There is no fixed time in which one bleeds after taking ipill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. Taken within 24 hrs it is 95% effective.
Submit FeedbackFeedback